DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/8290

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
kirchoffindexes.pdf267,86 kBAdobe PDF Accés restringit

Citació: Bendito, E. [et al.]. Kirchhoff indexes of a network. "Linear algebra and its applications", 15 Abril 2010, vol. 432, núm. 9, p. 2278-2292.
Títol: Kirchhoff indexes of a network
Autor: Bendito Pérez, Enrique Veure Producció científica UPC; Carmona Mejías, Ángeles Veure Producció científica UPC; Encinas Bachiller, Andrés Marcos Veure Producció científica UPC; Gesto Beiroa, José Manuel Veure Producció científica UPC; Mitjana Riera, Margarida Veure Producció científica UPC
Editorial: Elsevier
Data: 15-abr-2010
Tipus de document: Article
Resum: In this work we define the effective resistance between any pair of vertices with respect to a value λ ≥ 0 and a weight ω on the vertex set. This allows us to consider a generalization of the Kirchhoff Index of a finite network. It turns out that λ is the lowest eigenvalue of a suitable semi-definite positive Schrödinger operator and ω is the associated eigenfunction. We obtain the relation between the effective resistance, and hence between the Kirchhoff Index, with respect to λ and ω and the eigenvalues of the associated Schrödinger operator. However, our main aim in this work is to get explicit expressions of the above parameters in terms of equilibrium measures of the network. From these expressions, we derive a full generalization of Foster’s formulae that incorporate a positive probability of remaining in each vertex in every step of a random walk. Finally, we compute the effective resistances and the generalized Kirchhoff Index with respect to a λ and ω for some families of networks with symmetries, specifically for weighted wagon-wheels and circular ladders.
ISSN: 0024-3795
URI: http://hdl.handle.net/2117/8290
DOI: 10.1016/j.laa.2009.05.032
Versió de l'editor: http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6V0R-4WMKXW2-4-9&_cdi=5653&_user=1517299&_pii=S0024379509002924&_orig=search&_coverDate=04%2F15%2F2010&_sk=995679990&view=c&wchp=dGLbVtz-zSkWb&md5=5f6bda8d373af8bf9e02eeeb36d91766&ie=/sdarticle.pdf
Apareix a les col·leccions:VARIDIS - Varietats Riemannianes Discretes i Teoria del Potencial. Articles de revista
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius